| | Interfence with Antidepressants and Birth Control???
Ok, I have been taking birth control for 6 years now. I started out on Ortho Tri Cyclen a couple of years. Then, it was Ortho Tri Cyclen-Lo a couple of years. During the time I took Ortho Tri Cyclen and the -Lo I was on Lexapro & then Wellbutrin (antidepressants) and there was no problem with anything. Then, it was Yasmin for a year. (The switching is because I get free samples from my Guyno). However, with Yasmin I was in a lot of awful pain. So 7 months ago I got put on Loestrin 24 Fe. I took it for like 5 months and had what I believed to be no period the whole time. However, I didn't like not having that monthly reassurance so my doctor put me back on Ortho Tri Cyclen-Lo 2 months ago. Well 1 month ago after the first pack of Ortho Tri Cyclen-Lo my period was normal. Not too heavy, lasted a few days, lasted during my green pills, moderate cramps just on first 2 days. Well in that same week I began taking Wellbutrin XL (antidepressant). So for my second month on Ortho Tri Cyclen-Lo I was also taking Wellbutrin XL. Well my face & neck started to break out with acne. I asked my doctor and she decided to change my antidepressant to Paxil. So after 4 days of being on the Paxil and Ortho Tri Cyclen, my period does something it's never done my whole time ever on birth control, it started a few days before my green pills. I have had awful cramps every single day (I'm on the 5th day now of this period and still going), I have filled up my feminie pads (sometimes clots), I have messed up my pants several times for leaking out even with the overnight pads & changing regularly. I still have the acne on my face. As you can see earlier I had taking birth control and antidepressants before and never had any issues like these. I thought it may be three reasons for all this madness. #1 The antidepressants causes the acne, but I've been on them before and this didn't happen. #2 The Ortho Tri Cyclen-Lo may be too low of a dosage of birth control for me, but my period was fine after the first pack. #2 My system is out of whack with the changing of the antidepressants.
So I'm open to seeing what you guys have to say may be going on my body. I'm clueless!
Don't count the days, make the days count! Never miss a chance 2 brighten someone's day!